RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 13, Issue 3, Pages 359–366 (Mi mz7131)  

This article is cited in 1 scientific paper (total in 1 paper)

On some criteria for the univalence of analytic functions

S. N. Kudryashov

Rostov State University

Abstract: Criteria for the univalence of functions $f(z)$ which are regular in the domain $|z|<1$ are obtained in the form of restrictions on the modulus of the quotient $f"(z)[f'(z)]^{-1}$. Analogous results are obtained also for functions which are analytic in the interior of the unit disk except for a simple pole at infinity.

Full text: PDF file (483 kB)

English version:
Mathematical Notes, 1973, 13:3, 219–223

Bibliographic databases:

UDC: 517.5
Received: 20.04.1972

Citation: S. N. Kudryashov, “On some criteria for the univalence of analytic functions”, Mat. Zametki, 13:3 (1973), 359–366; Math. Notes, 13:3 (1973), 219–223

Citation in format AMSBIB
\Bibitem{Kud73}
\by S.~N.~Kudryashov
\paper On some criteria for the univalence of analytic functions
\jour Mat. Zametki
\yr 1973
\vol 13
\issue 3
\pages 359--366
\mathnet{http://mi.mathnet.ru/mz7131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318475}
\zmath{https://zbmath.org/?q=an:0271.30017|0253.30008}
\transl
\jour Math. Notes
\yr 1973
\vol 13
\issue 3
\pages 219--223
\crossref{https://doi.org/10.1007/BF01155659}


Linking options:
  • http://mi.mathnet.ru/eng/mz7131
  • http://mi.mathnet.ru/eng/mz/v13/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, L. A. Aksent'ev, “The main results on sufficient cjnditions for an analytic function to be schlicht”, Russian Math. Surveys, 30:4 (1975), 1–63  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019